# SDR UALA2011090504756

- Difficulty date: September 4, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 87,919 hours, 10,756 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 794640
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MAIN GALLEY FWD WALL DOOR 4LT INOP.   REPLACED EMERGENCY LIGHT CABLE.  OP CHECK NORMAL.
